Discussions that mention tylenol

Brain & Nervous System Disorders board


Kitty

Severe headaches that do not dissipate with otc medicine like Advil, Tylenol, etc...can indicate some neurological problems. I know you posted this message a few months ago, and I really hope you've gone to the doctor concerning these things.
I had the same type of symptoms and discovered I had a syndrome called Pseudotumor Cerebri or BIH (Benign Intracranial Hypertension) It is essentially excessive fluid on the brain and results in the same symtoms of that of a brain tumor. I went to my doctor and found my eye sight was being affected because of this pressure and I went to a neurologist who performed tests, mainly the spinal tap, and he discovered this condition. I'm now on medicine for treatment and feel 100% better.
All you can do is pursue a good doctor. No one can tell you what it is for sure except a professional and I hope you get the answers you need.

Reply if you have already done so, I'd love to hear how you are doing.